# SDR A6WA201744875

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 35,438 hours, 33,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK CORRODED BS 544 TO 559+112.     REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
